# SDR SWIA2020080451617

- Difficulty date: June 25, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut
- Part number: MS178255
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT SPOILER INBD AND OTBD HINGE HARDWARE WAS CORRODED.   REPLACED HARDWARE IAW AMM.  OPS CHECKED GOOD.
